Post COVID 19 Vaccination – People Suffer Vertigo, Tinnitus

Post COVID 19 Vaccination – People Suffer Vertigo, Tinnitus
SHARE

It has been revealed the fact that post-COVID-19 vaccination comes with tinnitus and vertigo as well. Check out the latest reports about this below.

Post-COVID-19 vaccination more effects

A recent study by Australian researchers reveals that people are more likely to experience tinnitus and vertigo shortly after receiving COVID-19 vaccination.

The researchers collected data from a database called POLAR, which recorded 65,468 visits to general practices with audiovestibular problems.

These visits, which occurred in Victoria and New South Wales, were more frequent within 42 days of a COVID-19 shot. Additionally, 678 ear-related problems were reported within 42 days of a vaccine dose to the Surveillance of Adverse Events Following Vaccination In the Community (SAEFVIC), a surveillance system in Victoria.

The study was conducted between January 2021 and March 2023.

According to a new paper, a safety signal has been established for tinnitus and vertigo, indicating that vaccines may cause these issues. Researchers discovered that there was an increase in general practice visits with vertigo following a Moderna or Pfizer vaccination, and visits with tinnitus after receiving a Moderna, Pfizer, or AstraZeneca vaccine.

However, there was no increase in visits with hearing loss. It is worth noting that the Pfizer and Moderna vaccines use modified messenger RNA (mRNA) technology, while AstraZeneca’s vaccine uses an adenovirus.

A separate analysis of SAEFVIC found that reports of audiovestibular problems were more common after AstraZeneca vaccination than after a Moderna or Pfizer shot.

The analysis excluded reports of issues after certain kinds of COVID-19 vaccines, including one version of Pfizer’s vaccine and Novavax’s vaccine, due to insufficient records.

“This is the first study that demonstrates an increase in audiovestibular presentations following COVID-19 vaccination, in particular, vertigo and tinnitus. Healthcare providers and vaccinees should be alert to potential audiovestibular complaints after COVID-19 vaccination,” Dr. Aishwarya Shetty, with the Centre for Health Analytics at The Melbourne Children’s Campus, and her co-authors wrote.

The paper was released prematurely on the medRxiv server, prior to peer review. Despite being asked for comment, Dr. Shetty did not respond, nor did they clarify whether the study has been submitted to any journals for peer review. Requests for comment from Pfizer and other vaccine manufacturers were also left unanswered.

You can check out the paper for yourselves here. 


SHARE
Rada Mateescu

Passionate about freedom, truth, humanity, and subjects from the science and health-related areas, Rada has been blogging for about ten years, and at Health Thoroughfare, she's covering the latest news on these niches.

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.